# SDR SWIA2020082551989

- Difficulty date: July 3, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON FS280 CROSSBEAM, RH SIDE.   REMOVED AND REPLACED RH FS280.00 CROSSBEAM  REF:  SRM DRAWING AND WITH TASK CARD.
